# SDR DALA2023103008914

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N329NB
- Make and model: Airbus A319-114
- Aircraft serial: 1543
- Aircraft time: 59,098 hours, 30,724 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3129 EXISTING REPAIR FRAME 68 AT AFT GALLEY AREA ON DOOR STOP FITTING 1 TO 7, LH SIDE. CORRECTIVE ACTION: REPAIRED PER ER/A 611468-14AD. (0037903)
